# SDR FDKA200701033

- Difficulty date: January 29, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N805LR
- Make and model: Dhav DHC8101
- Aircraft serial: 039
- Aircraft time: 50,371 hours, 55,105 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 7002260723
- Part serial: 88082259
- Condition: Malfunctioned
- Location: Autopilot Sys
- Part time: 801 hours, 820 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6077 JFK-BWI (2111 PHX LCL).  AUTO PILOT INOP.  MX REMOVED AND REPLACED SERVO.
